70 0

On characterizing integral zeros of Krawtchouk polynomials by quantum entanglement

Title
On characterizing integral zeros of Krawtchouk polynomials by quantum entanglement
Author
허재성
Keywords
Krawtchouk polynomial; Positive partial transpose; Entangled state; Range criterion
Issue Date
2019-04
Publisher
ELSEVIER SCIENCE INC
Citation
LINEAR ALGEBRA AND ITS APPLICATIONS, v. 567, Page. 167-179
Abstract
We propose a new characterization of integral zeros of binary Krawtchouk polynomials in terms of the range criterion for entangled states in quantum information theory. (C) 2019 Elsevier Inc. All rights reserved.
URI
https://www.sciencedirect.com/science/article/pii/S0024379519300187?via%3Dihubhttps://repository.hanyang.ac.kr/handle/20.500.11754/110787
ISSN
0024-3795; 1873-1856
DOI
10.1016/j.laa.2019.01.005
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE